# SDR DALA2022030901531

- Difficulty date: March 5, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 73,081 hours, 27,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 697 DURING DOOR ADJUSTED THE RESERVOIR WAS FOUND WHIT LOW PRESSURE ON R2 DOOR. CORRECTIVE ACTION: SUMMARY OF NRC 00202: R2 DOOR EMERGENCY POWER RESERVOIR P/N 40400-2 S/N 0996 WAS REMOVED PER B757-200 AMM 52-11-30-004-037 AND SERVICEABLE R2 DOOR EMERGENCY POWER RESERVOIR N/P 40400-2 S/ N 1425 WAS INSTALLED PER B757-200 AMM 52-11
